See Alike in...

Alike App

Browser

omegaerik

100d

i recently just started latuda. I take 20mg at night. for some reason when I try to sleep I feel jittery and wired. and like I constantly need to flex my muscles. anybody else have anything like that?

    • MisterShadow

      96d

      Pay close attention to side effects,and report them to your doctor,if they do not subside.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion